# SDR USAA2010052491016

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C80735105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK, LEVEL 2 EXFOLIATION CORROSION ON Z-ANGLE AT BS 294.5, RBL 58.  REPLACED Z-ANGLE AT BS 294.5, RBL 58 IAW B737 SRM 51-10-02.
